# SDR FDEA202209302398

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 33,552 hours, 18,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53610562203
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPT FR15A LH CROSS BEAM ON NLG WEB FACE FOUND CRACKED.  REPAIRED THE CRACK ON NLG FR15A CROSSBEAM WEB FACE AT ATTACHMENT FITTING OF RACK   107VU PER FEDEX A300-600F SRM 51-40-21 AND EA:6-5310-T0370840 P1. TITLE: FUSELAGE -   MAINFRAME - SB A300-53-6164 - CROSSBEAM ON NLG FR15A WEB FACE AT ATTACHMENT FTG OF   RACK 107VU - CRACK REPAIR. THIS IS A CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
